Hello all and thank you very much in advance for taking the time to look at this.
I'm writing this message on behalf of my mother, who for the past 12 months or so has suffered severe stiffness in her knees and shoulder joints. If we had to speculate on a possible cause for the problem (when the symptoms slowly started to manifest), it may have been prolonged computer use, mainly because of bad posture while sitting for multiple hours a day in front of the keyboard--to add some information, it should be said that the computer desk was very tall and it forced her to keep her arms up in an awkward position, hunched forward with no back support.
The symptoms involve stiffness in the knees, particularly when trying to move them after even a brief pause in motion, and swelling of the knee joints (no other joints seem to be swollen) and there appears to be no problems with hand/wrist/back/foot articulation. The range of motion of her arms has also been reduced: she can't raise her arms fully above her head, and because of the stiffness being dragged out for months, her posture has been affected.
Having seen two doctors about this and having carried out some blood tests has ruled out arthritis, which is a relief--since research through the site suggests that may have been the cause. However, one of the doctors misdiagnosed the problem as a virus (PARVO B19) and opted to treat her with anti-inflammatories, which did nothing to fix the problem except provoke side-effects due to the long term with which the drugs were prescribed.
The situation is in a quagmire right now, and we're seeking more opinions on exactly what it could be. I am hoping that someone here might be able to shed light on some of the possibilities in order to make the search a little more focused. Thank you again.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?